# SDR DL76L070290

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 47,031 hours, 7,099 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Dirty
- Location: Aft Left Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER ON CAPT SIDE HAS BURNING ODOR WHEN ON.  REMOVED AND REPLACED BOTH REAR GALLEY COFFEEMAKERS AS PRECAUTION CAPT SIDE.  FOUND COFFEEMAKER DRAINS CLOGGED WITH COFFEE GRINDS AND BURNED COFFEE ON DRAIN PLATE STRONG ODOR.  OPERATED COFFEEMAKERS OVER HALF HOUR PERIOD CHECKS OK CLEARED DRAIN.
